RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1955, Volume 10, Issue 1(63), Pages 213–219 (Mi umn7969)  

Mathematical Events in the USSR

XVII Moscow School Mathematical Competition

S. V. Bakhvalov, N. P. Zhidkov, I. D. Safronov, O. B. Lupanov


Full text: PDF file (613 kB)

Citation: S. V. Bakhvalov, N. P. Zhidkov, I. D. Safronov, O. B. Lupanov, “XVII Moscow School Mathematical Competition”, Uspekhi Mat. Nauk, 10:1(63) (1955), 213–219

Citation in format AMSBIB
\Bibitem{BakZhiSaf55}
\by S.~V.~Bakhvalov, N.~P.~Zhidkov, I.~D.~Safronov, O.~B.~Lupanov
\paper XVII Moscow School Mathematical Competition
\jour Uspekhi Mat. Nauk
\yr 1955
\vol 10
\issue 1(63)
\pages 213--219
\mathnet{http://mi.mathnet.ru/umn7969}


Linking options:
  • http://mi.mathnet.ru/eng/umn7969
  • http://mi.mathnet.ru/eng/umn/v10/i1/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:390
    Full text:172
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020